MAUDE Adverse Event Report: ZIMVIE US CORP LLC CERTAIN GOLD-TITE TM HEXED SCREW; DENTAL SCREW

ZIMVIE US CORP LLC CERTAIN GOLD-TITE TM HEXED SCREW; DENTAL SCREW
Catalog Number IUNIHG
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was a screw fractured inside of the implant at tooth site #21.The screw was suctioned during removal.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: weight unknown / not provided.The device will not be returned for analysis as the screw was suctioned during removal; however, an investigation of the reported event is in progress.Once the investigation has been completed, a follow-up mdr will be submitted.

Brand Name
CERTAIN GOLD-TITE TM HEXED SCREW
Common Device Name
DENTAL SCREW
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key24941729
Report Number0001038806-2026-02169
Device Sequence Number14849386
Product Code NHA
UDI-Device Identifier00844868008538
UDI-Public(01)00844868008538(17)310120(10)4110000816
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K072642
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberIUNIHG
Device Lot Number4110000816
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/21/2026
Supplement Report FDA Received Date06/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/21/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN IMPLANT
Patient Age82 YR
Patient SexUnknown
Patient EthnicityNon Hispanic